# SDR HNAA2016072400225

- Difficulty date: July 20, 2016
- Submitted: July 24, 2016
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 66,026 hours, 74,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY FLOOR LIGHT AT ROW 1 INOPERATIVE.  REMOVED AND REPLACED THE  BULB.
